Skip to Main content Skip to Navigation
Journal articles

Robust stabilization of nonlinear systems based on a switched fuzzy control law

Abstract : This paper deals with robust stabilization of nonlinear systems represented by uncertain and disturbed switched Takagi-Sugeno fuzzy systems. First, stabilization of uncertain switched fuzzy systems is considered without external disturbances. A stabilization criterion is proposed as sufficient Linear Matrix Inequality (LMI) conditions. These ones allow designing a switched parallel distributed compensation fuzzy control law based on a candidate switched Lyapunov function. Then, an extension to systems subject to external disturbances is provided based on a H-infinity criterion. To illustrate the effectiveness of the proposed stabilization criterion and controller design approaches, a designed numerical example is studied and some simulations are provided.
Document type :
Journal articles
Complete list of metadatas

Cited literature [28 references]  Display  Hide  Download
Contributor : Kevin Guelton <>
Submitted on : Thursday, February 21, 2013 - 10:30:13 PM
Last modification on : Thursday, February 13, 2020 - 10:21:10 AM
Long-term archiving on: : Sunday, April 2, 2017 - 4:02:18 AM


Files produced by the author(s)


  • HAL Id : hal-00793243, version 1



Dalel Jabri, Kevin Guelton, Noureddine Manamanni, Abdelhafidh Jaadari, Cuong-Duong Chinh. Robust stabilization of nonlinear systems based on a switched fuzzy control law. Journal of Control Engineering and Applied Informatics, SRAIT, 2012, 14 (2), pp.40-49. ⟨hal-00793243⟩



Record views


Files downloads